# SDR CALA2024070201951

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 121,667 hours, 18,845 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: 311T3065139
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 1 OUTBOARD NACELLE STRUT ACCESS DOOR 436BL MISSING ON ARRIVAL. PLESE REFER TO LOG 8447087 FOR ACTION.
